Skip to Main content Skip to Navigation
Journal articles

Stability analysis of bilinear systems under aperiodic sampled-data control

Hassan Omran 1 Laurentiu Hetel 1 Jean-Pierre Richard 1 Françoise Lamnabhi-Lagarrigue 2
1 SyNeR - Systèmes Non Linéaires et à Retards
CRIStAL - Centre de Recherche en Informatique, Signal et Automatique de Lille (CRIStAL) - UMR 9189
Abstract : This note considers the problem of local stability of bilinear systems with aperiodic sampled-data linear state feedback control. The sampling intervals are time-varying and upper bounded. It is shown that the feasibility of some linear matrix inequalities (LMIs), implies the local asymptotic stability of the sampled-data system in an ellipsoidal region containing the equilibrium. The method is based on the analysis of contractive invariant sets, and it is inspired by the dissipativity theory. The results are illustrated by means of numerical examples.
Document type :
Journal articles
Complete list of metadatas

https://hal-supelec.archives-ouvertes.fr/hal-00829865
Contributor : Françoise Lamnabhi-Lagarrigue <>
Submitted on : Tuesday, June 4, 2013 - 6:41:09 AM
Last modification on : Tuesday, September 29, 2020 - 12:24:14 PM

Identifiers

Citation

Hassan Omran, Laurentiu Hetel, Jean-Pierre Richard, Françoise Lamnabhi-Lagarrigue. Stability analysis of bilinear systems under aperiodic sampled-data control. Automatica, Elsevier, 2014, 50 (4), pp.1288-1295. ⟨10.1016/j.automatica.2014.02.033⟩. ⟨hal-00829865⟩

Share

Metrics

Record views

629